# SDR SWAA031072

- Difficulty date: May 10, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,621 hours, 56,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A 3 INCH LONG FUSELAGE SKIN CRACK, BS 520, STRINGER 16R.  REPAIRED SKIN PER SRM.
